Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Noncountable normally locally finite division algebras

Author: Iacopo Barsotti
Journal: Proc. Amer. Math. Soc. 8 (1957), 1101-1103
MSC: Primary 16.00
MathSciNet review: 0098112
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Iacopo Barsotti, Ricerche sopra le algebre divisorie di tipo 1, e sopra le algebre divisorie non algebriche, Univ. Roma. Ist. Naz. Alta Mat. Rend. Mat. e Appl. (5) 7 (1948), 1–30 (Italian). MR 0026644
  • [2] Henri Cartan, Théorie de Galois pour les corps non commutatifs, Ann. Sci. École Norm. Sup. (3) 64 (1947), 59–77 (French). MR 0023237
  • [3] Nathan Jacobson, Structure of rings, American Mathematical Society, Colloquium Publications, vol. 37, American Mathematical Society, 190 Hope Street, Prov., R. I., 1956. MR 0081264

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.00

Retrieve articles in all journals with MSC: 16.00

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society